Hi, I have been having symptoms for the last month and a half and they seem to be getting worse. I have
hip pain with shooting pains groin pains with shooting pains and a bad backache moreso on the left side. Years
ago I was diagnosed with Fibro, but for about 30 years not much going on then I got a real bad virus along with some
tradgedy and had a bad headache for 3 months with shooting pains off the top of my head. After an MRI which
showed nothing I was put on Lyrica and the headaches disapatedl. This time it started in my lower back and
went to my hips. It is really sore when I press in on them at the joint where I walk and I get groin pains, then I
get a backache. I also have loss of appetite as I worry it is something else. I have an appointment with Gyn
next Thursday. but I had a pelvic and pap smear in August and everything was fine. Private doctor diagnosed me
with arthritis but the anti-inflammatory pill is not helping that much. Put me back on Lyrica and have been on it
a week now with no results. Has anyone out there ever had this type of pain with Fibro?????
I remember talking to you before a little while back. I am sorry to hear you are still struggling with your pain. It usually takes a little while for Lyrica to build up in your system before it starts attacking the nerve pain (including headaches)- I would give it at least a month before throwing in the towel. Can I ask what dose of Lyrica your doctor has placed you on? And are you still taking the anti-inflammatory pill for the arthritis?
I have also have facet osteoarthritis in my lumbar spine and sciatica. I have taken Lyrica before and it works fairly well (plus it can help to stimulate your appetite), but you have to be at the right dosage. In drug trials the lowest effective dosage for people with Fibromyalgia was 150mg. Also, I take an anti-inflammatory for my arthritis too called Voltaren that works very well for me. Let me know what your thought are and keep us updated on your Gyne appt.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.